# SDR SWAA2023030103307

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER HAVE A CRACK AT RBL45 WL165<[01] EVALUATED R/H VAPOR BARRIER AND FOUND A 3' CRACK AT RBL 45. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1A& NOTE. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 51-70-04-2R-10 PAR 4A-C. VERIFY MATERIALS AS: BMS 9-3 (A162523); BMS 8-301 (A148401). IAW B737-700 SRM 51-70-04-2R-0 TABLE 203. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 51-70-04-10 PAR 4 D-G;[04] REPAIRED CRACK ON R/H VAPOR BARRIER. IAW B737-700 SRM 57-10-10-2R-2; SRM 51-70-04-2R-10; SRM 51-70-04-2R-0.;[05] VERIFIED STEPS 3-4
